# SDR SWAA2022121470771

- Difficulty date: November 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT VAPOR BARRIER BULKHEAD PRESSURE DECK WEB AT BS 663 RBL 39 WL 163.  DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 57-10-10-1A-2, PARAGRAPH 4 D 1 AND REPAIRED IAW SRM 51-70-04-2R-10,  SRM 57-10-10-2R-2, PARAGRAPH 1C.
